# SDR KBM2004F00183

- Difficulty date: July 14, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 9560115450
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAG SEAL LEAKING.  REMOVED AND REPLACED.
